I am non AGA person & has thick hair still up to march but one day been to doc for dandruff and said lies that I had little hair problem which was my big mistake . so without checking properly he gav mx2% which I was unknown and I promise after the usage of 3weeks I have shedded like a hell which was never before and frankly I didn't had hair loss but MX 2% stated shedding den again went to doc he gav mx5% which increased my shed and now I have stopped dis on may and still loosing new and old .....
Will the lost hair regrow? Stopping Minoxidil for non-MBP results to Telogen Effluvium? (Photos)
Doctor Answers 3
it is best to have a formal consultation with a hair restoration surgeon who can evaluate your scalp and hair, and discuss with you the non surgical options that you have available to you. Minoxidil can cause an initial shedding phase when first starting, or it can continue if you are not consistent with use.
Minoxidil telogen effluvium? ENGLEWOOD CLIFFS NJ
Minoxidil itself will not cause a Telogen effluvium . You can have increased shedding for the first couple months when using minoxidil. This should end on its own. Find a hair loss expert to determine why you're losing your hair. Good luck.
Shedding with minoxidil
Some people report initial shedding when they start minoxidil. It goes away in 2-3 months and then if you hand in, you will see the benefits starting to appear
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.